# SDR A6WA201543296

- Difficulty date: November 29, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 27,835 hours, 29,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anchor Fitting
- Part number: 601R380753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANCHOR FITTING AT FS 349.00 CORRODED, REPLACED.
